Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain during intercourse sometimes, urinary track infection, low cervix, constipation, vomit. Am I pregnant?

Hello, I recently have been experiencing pain with intercourse its like he hits something way up in there and it s so sore! That is only at certain times of the month. This past week I got a UTI and the emergency doctor told me my cervix ... or uterus was sitting low. I don t remember because they drugged me up. They ended up putting me on an antibiotic to get rid of the UTI and told me I would have some constipation. The past few weeks (even before the antibiotics) I have been feeling extra bloated in my abdominal area, very tight feeling with a little gas but no weight gain . Some nausea, i ve never been one to vomit . Dizziness, my hormones are out of wack and ive been having a huge feeling that im pregnant but the tests say negative even at the hospital and my periods are pretty normal... A little early this time. Im all out of ideas, I just want to know what is wrong! Help me?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, I understand your concern.
Many of the UTIs are recurrent infections and they re-occur if you do not use medicines strictly.
Medicines for UTI themselves causes nausea and vomiting, dizziness (side effects).
Antibiotic Therapy should be complete and you can use:
1. pantop 40 mg once a day before beakfast for GI problems.
2. ondasetron 4 mg for nausea and vomiting.
If you have periods regularly you might not be pregnant.
Hope this information helped you. You can follow up if have any other problems.
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor